# SDR GTIA2024032638017

- Difficulty date: March 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 12,422 hours, 5,140 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DETECTED DURING DESCENT FUMES STOPPED WITH PACK 1 OFF-PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR, SMOKE, OR FUME IAW TSM 05-50-00. PACK 1 IS SUSPECTED TO BE THE SOURCE OF CAUSE
